MAUDE Adverse Event Report: EXACTECH, INC. ACUMATCH CLUSTER CUP POROUS COATED 54MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

EXACTECH, INC. ACUMATCH CLUSTER CUP POROUS COATED 54MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 120-01-54
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377); Aseptic loosening (4883); Periprosthetic fracture (4902)
Date of Event 02/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: (b)(6), 118-01-02 - p-series pf plasma collarless sz 2 12/14, (b)(6), 148-28-00 - 12/14 zirconia head 28mm +0mm neck, (b)(6), 120-65-25 - bone screw 6.5mm dia x 25mm long, (b)(6), 120-65-25 - bone screw 6.5mm dia x 25mm long, (b)(6), 120-65-30 - bone screw 6.5mm dia x 30mm long, (b)(6), 132-28-27 - acumatch gxl 15deg liner 28mm sz g.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A review of complaint history determined that no further action is required as no trends were identified.The revision reported may have been the result of prosthesis wear, osteolysis, periprosthetic fracture, and acetabular cup loosening after being implanted for over 12.75 years.The prosthesis wear may have been the result of the orientation of the acetabular cup, edge loading/impingement, patient-related conditions, or any combination of these possibilities.The aseptic (non-infected) acetabular loosening may have been the result of an insufficient bond between the acetabular cup and the bone.Additional contributing factors to the reported failures may have been the result of a combination of the risk factors, including but not limited to, being implanted with a component having a shelf age of greater than 2 years.However, this cannot be confirmed as the devices were not available for evaluation, and images and radiographs were not provided at the time of this evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported via legal that 13 years post op the initial right tha, this female patient was revised due to severe osteolysis, poly wear and periprosthetic fracture.Patient was having pain and x-ray revealed actebular poly wear and osteolysis.Surgeon performed a revision of the right acetabular components and femoral head.No additional information available.

Brand Name
ACUMATCH CLUSTER CUP POROUS COATED 54MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
ashley harris
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key25165314
Report Number1038671-2026-00600
Device Sequence Number18797606
Product Code LPH
UDI-Device Identifier10885862019745
UDI-Public10885862019745
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K993082
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/09/2013
Device Catalogue Number120-01-54
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date11/02/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2022
Initial Report FDA Received Date05/13/2026
Date Device Manufactured02/11/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale